# SDR ASAA1057826

- Difficulty date: May 14, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 17,322 hours, 5,363 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29519
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E BULB SEAL RETAINER CRACKED.  REPLACED RETAINER.
